skin-hair-icon

Fungal rashes

I had this fungal rashes some time back. I used terbinafine for the same. But once i stopped using the medicine i m facing the same problem again. Please suggest what is the permanent cure for the same. Currently i m having a patch of this below stomach area.
views-icons 51 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Fungal infection is becoming an increasing problem due to rampant usage of antifungals. Please see a dermatologist as some extra medications are coprescribed many a times to treat. If needed a simple skin test can also be done to know the exact cause. Till then use only OTC anti-allergic medications to control itching.
Health Tips
Personal hygiene should be good. Wear loose fitting clothes. Avoid sharing household stuffs and towels.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO